# SDR DALA2021072704230

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 53,596 hours, 22,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 3R DOOR ARM LIGHT ILLUMINATED WHEN THE DOOR IS DISARMED. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR SENSORS. 3R DOOR ARMS AND DISARMS NORMAL. (7865578)
